# SDR ASAA0956012

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,711 hours, 514 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI ICE TURNED ON FOLLOWED BY A YELLOW TAI AND THE COWL VALUE LIGHT REMAIN BRIGHT DID NOT DIM.  DID QRH THEN IT WORKED NORMAL.  GROUNDED YES.  TROUBLESHOT IAW FIM 30 21 00 810 802, OPS CHECK NORMAL, NO HISTORY 90 DAYS FAULT CONSIDERED INTERMITTENT. VERIFICATION FLIGHT SUCCESSFUL.
